# SDR DALA2019051903150

- Difficulty date: May 11, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 80,780 hours, 36,520 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Ballscrew
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 CORROSION ON INBOARD BALLSCREW OF INBOARD FLAP AT LT WING. CORRECTIVE ACTION: REF N/R R/R INBOARD BALLSCREW PER AMM 27-51. (1070061)
